RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 2, Pages 221–229 (Mi mz10237)  

An Example of a Compact Space of Uncountable Character for Which the Space $\exp_n(X)\setminus X$ is Normal

A. V. Ivanov

Petrozavodsk State University

Abstract: Under Jensen's axiom, a compact space $X$ of uncountable character such that the space $\exp_n(X)\setminus X$ is normal for each $n$ is constructed. Thereby, it is proved that the Arkhangelskii–Kombarov theorem on the countability of the character of a compact space whose square is normal outside the diagonal cannot be “naïvely” carried over to normal functors of finite degree.

Keywords: Katětov's theorem, square of a compact space, first-countable compact space, functor $\exp_n$, Jensen's axiom, normal functor.

DOI: https://doi.org/10.4213/mzm10237

Full text: PDF file (483 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:2, 251–257

Bibliographic databases:

UDC: 515.12
Received: 27.01.2013
Revised: 09.08.2013

Citation: A. V. Ivanov, “An Example of a Compact Space of Uncountable Character for Which the Space $\exp_n(X)\setminus X$ is Normal”, Mat. Zametki, 98:2 (2015), 221–229; Math. Notes, 98:2 (2015), 251–257

Citation in format AMSBIB
\Bibitem{Iva15}
\by A.~V.~Ivanov
\paper An Example of a Compact Space of Uncountable Character for Which the Space $\exp_n(X)\setminus X$ is Normal
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 2
\pages 221--229
\mathnet{http://mi.mathnet.ru/mz10237}
\crossref{https://doi.org/10.4213/mzm10237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438476}
\elib{http://elibrary.ru/item.asp?id=24073730}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 2
\pages 251--257
\crossref{https://doi.org/10.1134/S0001434615070263}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360070400026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940107130}


Linking options:
  • http://mi.mathnet.ru/eng/mz10237
  • https://doi.org/10.4213/mzm10237
  • http://mi.mathnet.ru/eng/mz/v98/i2/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:191
    Full text:32
    References:39
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019